# SDR REXA2021030900089

- Difficulty date: February 24, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035623003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND MID HINGES ARE CRACKED AND CORRODED ON DOOR STEP PLATE.  LOCATED, DRILLED AND INSTALLED AFT CARGO FWD AND MID HINGES IAW CRJ 900 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01 PN: MM670-35622-003 AND PN: MM670-35623-003.  2 PARTS REPLACED: MM670-35622-003 AND SEE PART NUMBER LISTED BELOW
